# SDR CALA2012012400038

- Difficulty date: January 21, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 56,198 hours, 13,372 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR SDR REPORT ONLY.  CAPTAINS, OXYGEN MASK, STOWAGE BOX, FLOW FLOW METER, DOES NOT WORK PROPERLY.  REMOVED AND REPLACED CAPTAINS OXYGEN MASK BOX, OPS CHECKS NORMAL.  REF MM 35-11-51.
